# SDR DALA1310930130

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 78,210 hours, 33,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 333780101
- Part serial: 9882
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ONE EXIT EMERGENCY LIGHT INOPERATIVE.  R & R POWER SUPPLY AND BATTERY,  OPS CHECKED OK IAW AMM 33-.
